# SDR AALA981939

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN BOTTOM OF STRINGER AT NUT PLATE STATION 702.   CUT OUT DAMAGED AREA OF STRINGER.  INSTALLED REPAIR SPLICE AND FILLER IAW SRM 53-10-3 FIG 1.  (M)
